A prime decomposition symbol for certain non Abelian number fields : Dedicated to Professor L. Redei on his 60th birthday

Fröhlich, Albrecht: A prime decomposition symbol for certain non Abelian number fields : Dedicated to Professor L. Redei on his 60th birthday. Acta scientiarum mathematicarum, (21) 3-4. pp. 229-246. (1960)

[img] Cikk, tanulmány, mű
math_021_fasc_003_004_229-246.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1960
Volume: 21
Number: 3-4
Page Range: pp. 229-246
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Abel Niels Henrik, Rédei László, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 246. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:00
Last Modified: 2019. Sep. 09. 13:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/29477

Actions (login required)

View Item View Item